<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 15, No. 1) Next Issue >>
Bull. Korean Math. Soc. 1978 Vol. 15, No. 1, 1—48
A note on algebraic $K$-theory
Wuhan Lee
Bull. Korean Math. Soc. 1978 Vol. 15, No. 1, 1—9
Solvability of linear partial differential equations
Jongsik Kim
Bull. Korean Math. Soc. 1978 Vol. 15, No. 1, 11—19
A note on the category $End(R)$
Chong Sun Chee
Bull. Korean Math. Soc. 1978 Vol. 15, No. 1, 21—27
On some transitive permutation groups
Seung Ahn Park
Bull. Korean Math. Soc. 1978 Vol. 15, No. 1, 29—34
A note on the matrix exponential
Jae Ung Shim
Bull. Korean Math. Soc. 1978 Vol. 15, No. 1, 35—41
Michigan 대학교 수학과에서의 Actuary 교육에 대하여
이 우 한
Bull. Korean Math. Soc. 1978 Vol. 15, No. 1, 43—48

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd